MathSciNet Relay Station
MathSciNet bibliographic data
MR777842 60F05 (60F17)
Eberlein, Ernst Weak convergence of partial sums of absolutely regular sequences. Statist. Probab. Lett. 2 (1984), no. 5, 291–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement